# SDR MEX2002259

- Difficulty date: August 9, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: S49166E9AS04012
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO LACK OF STEERING CONTROL.  SYSTEM WAS CHECKED AND A CONTROL CABLE WAS FOUND BROKEN.   CABLE WAS REPLACED IAW MM.  TESTS OK.
